International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2019, Vol. 4, Issue 4, Part A

The relationships of partial derivatives, continuity and total differentials of multivariate functions


Author(s): Xintong Yang

Abstract: On the basis of discussion of the properties of Multivariate functions, this article puts forward the relationships of partial derivatives, continuity and total differentials of multivariate functions.

Pages: 40-42 | Views: 856 | Downloads: 21

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Xintong Yang. The relationships of partial derivatives, continuity and total differentials of multivariate functions. Int J Stat Appl Math 2019;4(4):40-42.

Call for book chapter
International Journal of Statistics and Applied Mathematics